# SDR IPXA12170945

- Difficulty date: January 3, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 252PG IS DELAMINATED ON THE RT FWD CORNER.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD 252PG IAW EO A300-5320-42721-B, PARA 6A.
